# SDR DALA2024071807237

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 16,304 hours, 1,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Seat 6j Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3406E DISC: FOUND EMERGENCY LIGHT AT SEAT 6J INOP. C/A: REPLACED EEPL LAMP AT SEAT 6J PER A330 AMM 33-51. OPS CHECK NORMAL. (LP: 6070643)
